# SDR 2000UALA00536

- Difficulty date: September 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 37,374 hours, 19,964 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE LOSS.  *S/D*  REPLACED THE CABIN PRESSURE CONTROLLER.
